• 1
  • 2
  • 3
  • 4
IPM
30
YEARS OLD

“Shahram Mohsenipour”

Tel:  (+98-21) 2310 ext. 2271
Fax:  +98 21 22290648
Email: 

IPM Positions

Faculty Member , School of Mathematics
(2014 - Present )

Past IPM Positions

Senior Post-Doctoral Research Fellow, School of Mathematics
(2008 - 2014)
(till March 18 )
Post-Doctoral Research Fellow, School of Mathematics
(2005 - 2007)

Ph.D. Student, School of Mathematics
(1999 - 2004)

Student Researcher, School of Mathematics
(1999 - 2004)


Research Interests

Model Theory of Weak Arithmetic, Set Theoretic Model Theory

Related Papers

1. Sh. Mohsenipour
Hierarchies of subsystems of weak arithmetic
Lect. Notes Log. 36 (2011), 80-92  [abstract]
2. Sh. Mohsenipour
Model theory of the inaccessibility scheme
Arch. Math. Logic 50 (2011), 697-706  [abstract]
3. Sh. Mohsenipour (Joint with A. Enayat)
Model theory of the regularity and reflection schemes
Arch. Math. Logic 47 (2008), 447-464  [abstract]
4. Sh. Mohsenipour
On Keisler singular-like models
Math. Logic Quart. 54 (2008), 324-330  [abstract]
5. Sh. Mohsenipour
A generalization of the Keisler-Morley theorem to recursively saturated ordered structures
Math. Logic Quart. 53 (2007), 289-294  [abstract]
6. Sh. Mohsenipour
A note on subsystems of open induction
J. Symbolic Logic 72 (2007), 1318-1322  [abstract]
7. Sh. Mohsenipour
A recursive nonstandard model for open induction with GCD property and confinal primes
Lect. Notes Log. 26 (2006), 227-238  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right